# SDR A6WA201644195

- Difficulty date: August 6, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 31,201 hours, 30,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 60034017351
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR LANDING ANGLE ON THE FWD SIDE OF BEAM 280.00 IS CRACKED AND CORRODED ON THE BOTTOM SIDE BETWEEN LBL9 AND RBL9 IN THE VERY FWD ELECTRONIC EQUIPMENT BAY.  REPLACED FLIGHT DECK FLOOR LANDING FORWARD ANGLE AT FS 280.00 BETWEEN LBL9 AND RBL9 IAW SRM 51-40-11, 51-42-06, 51-42-21.
